Re: Epidural Injections gone wrong???
How did your pm decided where the pain was coming from? I am concerned that he immediately suggested a series of 3 injections without proper diagnostics such as MRI. After much reading, it is clear to me that a red flag has been waved and that perhaps this pm is not doing what is best for you.
You are right in thinking that the 3rd shot is supposed to be the one to give the most relief.....did the pm use fluoroscopy? About all I can suggest is that you use ice to the area and that you call the pm to report this and see what suggestions he might have for you.
Now that you have had 3 steroid injections, I hope you realize that you cannot have any more for at least 12 months; you would risk bone thinning, arachnoiditis, loss of muscle mass, tissue degeneration, etc. These injections are much more potent than many realize.
Having said all that, I do hope that you start feeling better soon and that the dr. can give some suggestions for relief.
2 lami's, 3 fusions
bone spur removal
cerv. fusion, 1 level